# SDR SWAA970106

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Entry Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND AFT ENTRY DOOR LOWER HINGE CUTOUT CRACKED OUT OF BOTTOM AND RUNNING FWD.  REPAIRED PER SWA RA 1-253-1599.
